# SDR UALA2009032300871

- Difficulty date: March 20, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 37,823 hours, 10,572 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 704
- Condition: Defective
- Location: Main
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY CHARGER STATUS MESSAGE CAME ON IN DESCENT.  REPLACED SHIPS MAIN BATTERY.  BATTERY AND CHARGER OPS CHECK OKAY.
